# SDR CALA2017072802400

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL UPPER SURFACE HAS CORROSION AT FR 68 NEAR IB EDGE CONTINUING FWD 6". PERFORMED R2 DOOR SILL REPAIR AT FR68 IAW SRM 53-41-14-300- 300-001 PARA 2 AND FIGURE 20101 DETAIL G.
